Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Squint due to astigmatism in left eye. Surgerized for retinal detachment. LASIK suggestible?

Hi. I am nearsighted and i have long eyeballs. My left eye has astigmatism and a few years back i have got retinal detachment surgery of both eyes. Currently i am having squint in my eyes which is due to astigmatism. Can i get LASIK done to get rid of the squint? Also a huge part of my sclera is visible which causes self-consciousness.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response

You are suffering from high-myopia with astigmatism as described by you. The retinal detachment is a very common complication of high myopia. In my opinion, you should not go for LASIK laser as you are supposed to be having a weak retina. Repeated interventions in the eye in high myopic cases with retinal changes should be avoided as much as possible.

Visibility of sclera is due to bigger axial length of the eye which is always present in high myopic cases.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor